# SDR UIEA2017050900746

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 76,699 hours, 12,209 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLG INBD STRUT DOOR OTBD EDGE SKIN AND LOWER EDGE BEAM AFT FASTENERS LOOSE.  REPAIRED IAW RI-52-83-11843 REV. A AT 3 LOCATIONS AND NEW BEAM IS REPAIRED. )
